# SDR DALA2015021701440

- Difficulty date: February 16, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 48,767 hours, 19,831 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Condition: Cracked
- Location: F/A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT LT F/A SEAT UPPER ATTACH FRAME CRACKED.  MAINTENANCE REPAIRED AFT LT F/A SEAT UPPER ATTACH FRAME IAW SRM 51-70-11.
